Alert archive / Iowa / River Flood Warnings in 2015
River Flood Warning 37, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jul 29, 2015, 4:35 AM CDT for Mahaska County, Wapello County, Iowa. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2015, 4:35 AM CDT (09:35 UTC)
- Expired
- Jul 30, 2015, 4:07 PM CDT
- In force
- 36 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Mahaska County, IA, Wapello County, IA
The radar
The Des Moines radar (KDMX), 106 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Des Moines River near Eddyville (EDYI4).
- Action stage
- 60 ft
- Minor stage
- 63 ft
- Moderate stage
- 68 ft
- Major stage
- 70 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05489200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
848
WGUS43 KDMX 290935
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
435 AM CDT WED JUL 29 2015
...The National Weather Service in Des Moines has issued a Flood
Warning for all or portions of the following rivers in Iowa...Des
Moines River...
Affecting the following counties in Iowa...Davis...Mahaska...
Wapello
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC123-179-300935-
/O.NEW.KDMX.FL.W.0037.150729T0935Z-150730T2107Z/
/EDYI4.1.ER.150729T0737Z.150729T1200Z.150729T2107Z.NO/
435 AM CDT WED JUL 29 2015
...Flood Warning in effect until late this afternoon...
The National Weather Service in Des Moines has issued a
* Flood Warning for
The Des Moines River near Eddyville...or From Cedar Creek near
Tracy...to Middle Avery Creek near Chillicothe.
* Until late this afternoon.
* At 4:15 AM Wednesday the stage was 61.6 feet...or 0.6 feet above
Flood Stage.
* Flood Stage is 61.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 62.0 feet...or 1.0 feet above Flood Stage...this
morning. Go below Flood Stage late this afternoon.
&&
LAT...LON 4108 9258 4124 9287 4133 9287 4124 9269
4111 9251 4108 9258
$$
IAC051-179-300935-
/O.NEW.KDMX.FL.W.0038.150729T1053Z-150730T1927Z/
/OTMI4.1.ER.150729T1053Z.150729T1200Z.150729T1927Z.NO/
435 AM CDT WED JUL 29 2015
...Flood Warning in effect until this afternoon...
The National Weather Service in Des Moines has issued a
* Flood Warning for
The Des Moines River at Ottumwa...or From Middle Avery Creek near
Chillicothe...to Eldon.
* Until this afternoon.
* At 3:50 AM Wednesday the stage was 10.4 feet...or 0.6 feet below
Flood Stage.
* Flood Stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this morning. Continue rising to
11.3 feet...or 0.3 feet above Flood Stage...this morning. Go below
Flood Stage this afternoon.
* Impact...At 11.0 feet...The northeast side of Rabbit Run is
affected. Bear Creek will reach bankfull.
&&
LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
4087 9221
$$3 follow-up statements
400
WGUS83 KDMX 291318
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
818 AM CDT WED JUL 29 2015
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Des Moines River...
Affecting the following counties in Iowa...Davis...Mahaska...
Wapello
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC123-179-301318-
/O.EXT.KDMX.FL.W.0037.000000T0000Z-150731T0300Z/
/EDYI4.1.ER.150729T0737Z.150729T1800Z.150730T0300Z.NO/
818 AM CDT WED JUL 29 2015
...Flood Warning now in effect until late this evening...
The Flood Warning continues for
The Des Moines River near Eddyville...or From Cedar Creek near
Tracy...to Middle Avery Creek near Chillicothe.
* Until late this evening.
* At 7:15 AM Wednesday the stage was 62.0 feet...or 1.0 feet above
Flood Stage.
* Flood Stage is 61.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 62.3 feet...or 1.3 feet above Flood Stage...this
afternoon. Go below Flood Stage late this evening.
&&
LAT...LON 4108 9258 4124 9287 4133 9287 4124 9269
4111 9251 4108 9258
$$
IAC051-179-301318-
/O.EXT.KDMX.FL.W.0038.000000T0000Z-150731T1138Z/
/OTMI4.1.ER.150729T1020Z.150730T0000Z.150730T1138Z.NO/
818 AM CDT WED JUL 29 2015
...Flood Warning now in effect until Thursday morning...
The Flood Warning continues for
The Des Moines River at Ottumwa...or From Middle Avery Creek near
Chillicothe...to Eldon.
* Until Thursday morning.
* At 7:50 AM Wednesday the stage was 11.9 feet...or 0.9 feet above
Flood Stage.
* Flood Stage is 11.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 13.5 feet...or 2.5 feet above Flood Stage...this
evening. Go below Flood Stage Thursday morning.
* Impact...At 12.0 feet...Water affects Eldon.
&&
LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
4087 9221
$$020
WGUS83 KDMX 291540
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1040 AM CDT WED JUL 29 2015
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Des Moines River...
Affecting the following counties in Iowa...Mahaska...Wapello
...The Flood Warning continues for all or portions of the following
rivers in Iowa...Des Moines River...
Affecting the following counties in Iowa...Davis...Wapello
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC123-179-301540-
/O.EXT.KDMX.FL.W.0037.000000T0000Z-150731T0142Z/
/EDYI4.1.ER.150729T0737Z.150729T1300Z.150730T0142Z.NO/
1040 AM CDT WED JUL 29 2015
...Flood Warning now in effect until this evening...
The Flood Warning continues for
The Des Moines River near Eddyville...or From Cedar Creek near
Tracy...to Middle Avery Creek near Chillicothe.
* Until this evening.
* At 10:15 AM Wednesday the stage was 61.8 feet...or 0.8 feet above
Flood Stage.
* Flood Stage is 61.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...go below Flood Stage this evening.
&&
LAT...LON 4108 9258 4124 9287 4133 9287 4124 9269
4111 9251 4108 9258
$$
IAC051-179-301540-
/O.CON.KDMX.FL.W.0038.000000T0000Z-150731T1138Z/
/OTMI4.1.ER.150729T1020Z.150730T0000Z.150730T1138Z.NO/
1040 AM CDT WED JUL 29 2015
...Flood Warning remains in effect until Thursday morning...
The Flood Warning continues for
The Des Moines River at Ottumwa...or From Middle Avery Creek near
Chillicothe...to Eldon.
* Until Thursday morning.
* At 9:50 AM Wednesday the stage was 11.9 feet...or 0.9 feet above
Flood Stage.
* Flood Stage is 11.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 13.5 feet...or 2.5 feet above Flood Stage...this
evening. Go below Flood Stage Thursday morning.
* Impact...At 12.0 feet...Water affects Eldon.
&&
LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
4087 9221
$$179
WGUS83 KDMX 291959
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
259 PM CDT WED JUL 29 2015
...The Flood Warning has been cancelled for all or portions of the
following rivers in Iowa...Des Moines River...
Affecting the following counties in Iowa...Mahaska...Wapello
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Des Moines River...
Affecting the following counties in Iowa...Davis...Wapello
.Changes to operations at Red Rock Reservoir have helped reduce
water levels downstream at Eddyville...where the Des Moines River
has already fallen below flood stage. The river is cresting
downstream at Ottumwa...and will begin falling this evening.
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC123-179-292029-
/O.CAN.KDMX.FL.W.0037.000000T0000Z-150731T0142Z/
/EDYI4.1.ER.150729T0737Z.150729T1300Z.150729T1826Z.NO/
259 PM CDT WED JUL 29 2015
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Des Moines River near Eddyville...or From Cedar Creek near
Tracy...to Middle Avery Creek near Chillicothe.
* At 2:15 PM Wednesday the stage was 60.7 feet...or 0.3 feet below
Flood Stage.
* Forecast...continue falling. Fall to 58.7 feet Thursday morning.
&&
LAT...LON 4108 9258 4124 9287 4133 9287 4124 9269
4111 9251 4108 9258
$$
IAC051-179-301959-
/O.EXT.KDMX.FL.W.0038.000000T0000Z-150731T0712Z/
/OTMI4.1.ER.150729T1020Z.150729T1530Z.150730T0712Z.NO/
259 PM CDT WED JUL 29 2015
...Flood Warning now in effect until early Thursday morning...
The Flood Warning continues for
The Des Moines River at Ottumwa...or From Middle Avery Creek near
Chillicothe...to Eldon.
* Until early Thursday morning.
* At 1:50 PM Wednesday the stage was 12.1 feet...or 1.1 feet above
Flood Stage.
* Flood Stage is 11.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...go below Flood Stage early Thursday morning.
* Impact...At 12.0 feet...Water affects Eldon.
&&
LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
4087 9221
$$
ZoggWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jul 29, 3:27 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 29, 3:27 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 327 AM CDT WED JUL 29 2015 .SHORT TERM /TODAY/... ISSUED AT 325 AM CDT WED JUL 29 2015 THUNDERSTORMS HAVE LARGELY CLEARED OUT OF THE AREA...WITH AN AREA OF MODERATE STRATIFORM RAIN AND A FEW EMBEDDED LIGHTNING STRIKES CURRENTLY LINGERING IN OUR FAR SOUTH/SOUTHEAST AND SLOWLY MOVING AWAY. BECAUSE THE HEAVY RAIN THREAT HAS ENDED THE FLASH FLOOD WATCH HAS BEEN CANCELLED. ONCE THE RAIN CLEARS OUR FORECAST AREA...CLOUDS WILL FOLLOW SUIT AND A SUNNY AND NOTABLY COOLER AND DRIER DAY IS IN STORE. NO SIGNIFICANT CHANGES WERE MADE TO THE FORECAST AND NO WEATHER OF IMPACT IS ANTICIPATED...OTHER THAN SOME MODERATE BREEZES ACROSS ABOUT THE NORTHERN HALF OF THE STATE. .LONG TERM /TONIGHT THROUGH TUESDAY/... ISSUED AT 325 AM CDT WED JUL 29 2015 MUCH QUIETER WEATHER IN STORE THROUGH THE REMAINDER OF THE WORK WEEK AND THEN THERE WILL BE ONE SYSTEM OVER THE WEEKEND TO AFFECT MUCH OF IOWA. TONIGHT THROUGH FRIDAY...SURFACE HIGH PRESSURE CONTINUES TO BUILD OVER THE REGION WITH A LARGE UPPER LEVEL RIDGE HOLDING IN PLACE OVER THE SOUTHERN HALF OF THE COUNTRY ON THURSDAY. IOWA BEGINS TO TRANSITION TO NORTHWEST FLOW AS THE UPPER RIDGE STRENGTHENS OVER THE SOUTHWEST BY FRIDAY. TEMPERATURES WERE THE MAIN CONCERN WITH DECENT MIXING ANTICIPATED BOTH THURSDAY AND FRIDAY. LEANED TOWARD THE WARMER GFS FOR BOTH DAYS WHICH CAUSED A SLIGHT INCREASE IN MAX TEMPS. A WEAK TROUGH CUTS ACROSS THE STATE FRIDAY BUT STILL NOT ENOUGH MOISTURE PRESENT TO CAUSE FOR CONCERN AND LEFT FORECAST DRY ATTM. SATURDAY THROUGH MONDAY...FAIRLY STRONG 500MB SHORTWAVE RIDES THE UPPER LEVEL RIDGE AND PUSHES INTO IOWA LATE SATURDAY NIGHT INTO SUNDAY. THE BEST FORCING MOVES THROUGH THE FORECAST DURING THE OVERNIGHT HOURS SATURDAY NIGHT INTO EARLY SUNDAY MORNING AND ENOUGH MOISTURE PRESENT TO KEEP HIGH CHANCE POPS GOING. SEVERE WEATHER ATTM LOOKS LIMITED WITH WEAK INSTABILITY AND SHEAR DEPICTED. OTHERWISE...ANOTHER WEAK SHORTWAVE CUTS ACROSS THE STATE LATE SUNDAY NIGHT INTO MONDAY AND MAY PROVIDE ANOTHER ROUND OF STORMS. && .AVIATION...29/06Z ISSUED AT 1239 AM CDT WED JUL 29 2015 HIGH CONFIDENCE IN VFR CONDITIONS AT KFOD/KMCW/KALO/KDSM. SKIES SHOULD CLEAR OVERNIGHT AT KFOD/KMCW WITH ISOLATED SHOWERS ENDING SOON AT KDSM/KALO. KOTM WILL BE IMPACTED BY MVFR FOG AND/OR SHOWER VSBY RESTRICTIONS BEFORE SEEING SIMILAR TRENDS TOWARD VFR AND CLEARING LATER THIS MORNING. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...LEE LONG TERM...PODRAZIK AVIATION...SMALL
Hazardous weather outlook, Jul 29, 3:55 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 355 AM CDT WED JUL 29 2015 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-301000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 355 AM CDT WED JUL 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES RETURN SATURDAY EVENING INTO SUNDAY MORNING AND THEN ANOTHER ROUND IS POSSIBLE SUNDAY NIGHT INTO MONDAY. THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KLP
In the hours before
Local storm report, Jul 28, 11:04 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1104 PM CDT TUE JUL 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD 1 E BEDFORD 40.67N 94.71W
07/28/2015 TAYLOR IA LAW ENFORCEMENT
A SMALL POND IN TOWN HAS COMPLETELY FILLED
AND IS OVERFLOWING AND RUNNING ACROSS ROAD.
DEPTH OF WATER UNKNOWN.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jul 28, 11:26 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1126 PM CDT TUE JUL 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HEAVY RAIN 5 NNE NEW SHARON 41.53N 92.60W
07/28/2015 M5.44 INCH POWESHIEK IA TRAINED SPOTTER
5.44 INCHES. STORM TOTAL. REPORT VIA SOCIAL
MEDIA.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jul 28, 11:34 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1134 PM CDT TUE JUL 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD CORNING 40.99N 94.74W
07/28/2015 ADAMS IA EMERGENCY MNGR
SEVERAL ROADS IN CORNING AND PRESCOTT HAVE
STREET FLOODING. SEVERAL GRAVEL ROADS SOUTH
OF HWY 34 ARE FLOODED.
&&
BFLocal storm report, Jul 28, 11:44 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1144 PM CDT TUE JUL 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HEAVY RAIN ADEL 41.62N 94.03W
07/28/2015 E1.80 INCH DALLAS IA TRAINED SPOTTER
&&
BFLocal storm report, Jul 28, 11:46 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1146 PM CDT TUE JUL 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HEAVY RAIN CUMMING 41.49N 93.76W
07/28/2015 E2.30 INCH WARREN IA TRAINED SPOTTER
&&
BFLocal storm report, Jul 29, 12:56 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1256 AM CDT WED JUL 29 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD 1 S CORNING 40.99N 94.74W
07/29/2015 ADAMS IA EMERGENCY MNGR
LOOMIS AVENUE BETWEEN 5TH AND RAILROAD IN
SOUTHERN CORNING IS CLOSED DUE TO WATER OVER
THE ROAD.
1130 PM FLASH FLOOD CORNING 40.99N 94.74W
07/28/2015 ADAMS IA EMERGENCY MNGR
WATER FLOWING OVER INTERSECTION OF 10TH AND
HULL AVE IN WESTERN PART OF CORNING.
1130 PM FLASH FLOOD 1 ENE CORNING 41.00N 94.73W
07/28/2015 ADAMS IA EMERGENCY MNGR
WATER ABOUT A FOOT DEEP FLOWING OVER CORNING
CARL ROAD IN NORTHEAST PORTION OF CORNING.
1230 AM HEAVY RAIN CORNING 40.99N 94.74W
07/29/2015 M5.50 INCH ADAMS IA EMERGENCY MNGR
5.5 STORM TOTAL
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:18 PM CDT | Severe Thunderstorm Warning | DMX | Wapello | 18 min |
| Jul 28, 7:35 PM CDT | Flash Flood Warning | DMX | Madison, Marion, Warren | 6 hr |
| Jul 28, 7:56 PM CDT | Special Weather Statement | DMX | Polk | 34 min |
| Jul 28, 8:07 PM CDT | Special Weather Statement | DMX | Warren | 38 min |
| Jul 28, 8:10 PM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 50 min |
| Jul 28, 8:37 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe, Warren | 53 min |
| Jul 28, 8:44 PM CDT | Special Weather Statement | DMX | Clarke, Union | 31 min |
| Jul 28, 9:04 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Monroe, Wayne | 41 min |
| Jul 28, 9:26 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Wayne | 39 min |
| Jul 28, 9:35 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Monroe, Wayne | 70 min |
| Jul 28, 9:39 PM CDT | River Flood Warning | DMX | Polk | 34 hr |
| Jul 28, 10:03 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Monroe, Wapello | 42 min |
| Jul 28, 10:14 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Taylor | 35 min |
| Jul 28, 10:15 PM CDT | Flash Flood Warning | DMX | Adams, Taylor | 6 hr |
| Jul 28, 10:25 PM CDT | River Flood Warning | DMX | Madison, Warren | 45 hr |
| Jul 28, 10:25 PM CDT | River Flood Warning | DMX | Madison, Warren | 37 hr |
| Jul 28, 11:36 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Wayne | 39 min |
| Jul 28, 11:38 PM CDT | Flash Flood Warning | DMX | Wayne | 6 hr |
| Jul 28, 11:58 PM CDT | River Flood Warning | DMX | Polk | 57 hr |
| Jul 29, 1:35 AM CDT | Areal Flood Warning | DMX | Madison, Marion, Warren | 24 hr |
| Jul 29, 2:54 AM CDT | River Flood Warning | DMX | Appanoose, Wayne | 34 hr |
| Jul 29, 4:05 AM CDT | Areal Flood Warning | DMX | Adams, Taylor | 24 hr |
| Jul 29, 4:35 AM CDT | River Flood Warning | DMX | Davis, Wapello | 34 hr |
Nearby
River Flood Warnings in Iowa, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.